# SDR CALA2018060531377

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 92,515 hours, 12,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE - A - SEAT EMERGENCY LIGHT BATTERY CAPACITY WAS LOW.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-802,  REV 82,  & AMM 33 -51-06-960-802 S/T 710-002, REV 82. OPS TESTED NORMAL.
